# SDR 2012FA0000270

- Difficulty date: March 30, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N8794X
- Make and model: Cessna 182D
- Aircraft serial: 18253194
- Engine: Cont O470L
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Condition: Loose
- Location: Magneto
- Part time: 65 hours
- Component: Magneto, Slick
- Component part number: 11120688
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A HIGH MAGNETO DROP.  UPON INSPECTION THE LT MAGNETO WOULD NOT TIME CONSISTENTLY.  REMOVED AND DISASSEMBLED THE MAGNETO AND FOUND 1 SIDE OF THE CONTACT POINT TO BE VERY LOOSE.
